Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 369, NWS Jackson, MS

June 24, 2012Forrest County, Jones County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 24, 2012, 6:15 PM CDT for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2012, 6:15 PM CDT (23:15 UTC)
Expired
Jun 24, 2012, 7:01 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Jones County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS54 KJAN 242315
SVRJAN
MSC035-067-073-250015-
/O.NEW.KJAN.SV.W.0369.120624T2315Z-120625T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  SOUTHWESTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF ELLISVILLE...
  NORTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 715 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ELLISVILLE TO SUNRISE MOVING SOUTHWEST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOSELLE...EASTABUCHIE AND PETAL BY 620 PM CDT...
  MCLAURIN AND HATTIESBURG BY 630 PM CDT...
  RAWLS SPRINGS BY 635 PM CDT...
  WEST HATTIESBURG BY 640 PM CDT...
  ROCK HILL BY 645 PM CDT...
  PURVIS BY 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3100 8935 3132 8951 3143 8942 3143 8940
      3146 8940 3167 8922 3143 8914 3121 8914
TIME...MOT...LOC 2315Z 038DEG 27KT 3160 8929 3130 8920

$$

BYB
2 follow-up statements
746 
WWUS54 KJAN 242336
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT SUN JUN 24 2012

MSC067-242346-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
JONES MS-
636 PM CDT SUN JUN 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JONES COUNTY IS
CANCELLED...

LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
      3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 2336Z 038DEG 27KT 3143 8941 3113 8930

$$

MSC035-073-250015-
/O.CON.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
LAMAR MS-FORREST MS-
636 PM CDT SUN JUN 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN FORREST AND NORTHEASTERN LAMAR COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RAWLS SPRINGS TO MCLAURIN MOVING SOUTHWEST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PURVIS BY 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
      3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 2336Z 038DEG 27KT 3143 8941 3113 8930

$$

BYB
287 
WWUS54 KJAN 250001
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SUN JUN 24 2012

MSC035-073-250010-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
LAMAR MS-FORREST MS-
701 PM CDT SUN JUN 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORREST AND
NORTHEASTERN LAMAR COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS. HOWEVER...A THUNDERSTORM PRODUCING GUSTY WINDS 
UP TO 45 MPH IS STILL MOVING INTO CENTRAL PORTIONS OF LAMAR COUNTY.

LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
      3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 0000Z 038DEG 27KT 3128 8953 3098 8942

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:25 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 24, 3:25 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT SUN JUN 24 2012

.SHORT TERM...
FORECAST IN THE SHORT TERM APPEARS A BIT CLEARER AS MODELS ARE NOW IN
REASONABLE AGREEMENT THAT DEBBY WILL TAKE A SLOW NE OR ENE TRACK
TOWARD AQQ OR FL BIG BEND AREA NEXT 2-3 DAYS. AS A RESULT...OUR
FORECAST AREA WILL REMAIN IN AN AREA OF GENERAL SUBSIDENCE ON NW SIDE
OF SYSTEM. AS EXPECTED SCT SHRA/TSRA HAVE DEVELOPED WITH DAYTIME
HEATING IN CONFLUENCE AREA ON NW SIDE OF DEBBY TODAY OVER SE 1/2 OF
AREA. THIS ACTIVITY SHOULD DISSIPATE WITH SUNSET. HIGH RESOLUTION
MODELS ARE MUCH LESS BULLISH ON ANY CONVECTION TOMORROW AS SUBSIDENCE
LOOKS TO INCREASE ON NW SIDE OF DEBBY AND SOMEWHAT DRIER AIR FILTERS
IN. HENCE WILL LEAVE FORECAST DRY. TEMPERATURES WILL BE THE MAIN
STORY ON MONDAY AS MODELS SHOW 925/850 MB TEMPS A BIT WARMER AGAIN
THAN TODAY...SO WILL RAISE GUIDANCE TEMPS BY A BIT AND SHOW READINGS
IN THE 96-101 RANGE WITH WARMEST IN THE W/NW. DEWPOINTS SHOULD STILL
MIX OUT ENOUGH FOR HEAT INDICES TO GENERALLY STAY BELOW 105F SO NO
ADVISORY NEEDED BUT HAVE MENTIONED IN THE HWO. WINDS WILL ALSO BE
GUSTY MONDAY AS PRESSURE GRADIENT TIGHTENS ON NW SIDE OF DEBBY.

TUESDAY WILL BE AN INTERESTING AND CHALLENGING PERIOD PRIMARILY FOR
TEMPS. SOMEWHAT COOLER AND SUBSTANTIALLY DRIER AIR WILL TRY TO WORK
SW INTO THE AREA AS FRONT DROPS INTO THE REGION ASSOCIATED WITH
DEVELOPING UPPER LOW OVER NE CONUS. GFS HAS BEEN MOST AGGRESSIVE WITH
THIS SCENARIO WHILE ECMWF HAS BEEN LEAST. MODEL DIFFERENCES HAVE
NARROWED SOME WITH GFS TEMPERTURES COMING UP SOME THIS RUN...BUT
LOOKING AT ECMWF AND EVEN COMPROMISE NAM SOLUTION...GFS MOS STILL
SEEMS TOO COOL. HAVE RAISED TEMPS A FEW DEGS ACROSS THE BOARD. GIVEN
THAT MODELS ARE ALL NOW IN AGREEMENT ON DRIER...SUBSIDENT FLOW TUE
WITH DEBBY REMAINING WELL SE OF AREA...HAVE REMOVED ALL MENTION OF
POPS FOR TUE.

.LONG TERM...
THE SPECTER OF DEBBY RETURNS TO INTRODUCE UNCERTAINTY INTO THE LONG
RANGE PERIOD. WED SEEMS TO BE ANOTHER HOT AND DRY DAY AS EFFECTS OF
FRONT DISSIPATE AS MID LEVEL HEIGHTS BEGIN TO REBOUND. THE MAIN
QUESTION MARKS ARE FOR THE LATTER HALF OF THE WEEK AS THE LATEST 12Z
ECMWF STILL INSISTS THAT DEBBY WILL NOT GET PICKED UP BY THE TROUGH
AND WILL MOVE BACK WEST INTO OUR REGION ON UNDERSIDE OF AMPLIFYING
MID LEVEL RIDGE OVER MIDWEST AND EVENTUALLY OHIO VALLEY. CONVERSELY
THE GFS IS EVEN FASTER THAN PREVIOUS RUNS IN HAVING DEBBY PICKED UP
BY THE TROUGH OVER THE NE CONUS AND RACING OUT INTO THE NW ATLANTIC.
BY THU THE DIFFERENCE IN POSITIONS IS BETWEEN THE GFS SHOWING IT OFF
THE COAST OF NOVA SCOTIA AND MOVING NE...AND THE ECMWF NEAR KPNS AND
MOVING SLOWLY WNW. OTHER MODELS ARE IN BETWEEN THESE TWO EXTREMES.
THE PROBLEM IS BOTH OF THESE SOLUTIONS ARE CERTAINLY WITHIN THE REALM
OF POSSIBILITY. A LOT OF IT HINGES ON HOW FAR NE DEBBY DRIFTS IN THE
NEXT TWO DAYS AND IF THE TROUGH IS DEEP ENOUGH TO ENABLE IT TO FULLY
PICK THE SYSTEM UP...AND VERY SMALL DIFFERENCES IN THESE FEATURES
COULD MAKE A BIG DIFFERENCE IN THE ULTIMATE SOLUTION. FOR NOW WE ARE
JUST GOING TO MENTION IN THE HWO AND GRAPHICASTS THAT THE SYSTEM
NEEDS TO BE MONITORED FOR ANY POTENTIAL IMPACTS...BUT EVEN IF IMPACTS
WERE TO OCCUR IT WOULD NOT BE BEFORE THURSDAY AT THE VERY EARLIEST.

IF DEBBY DOES GET PICKED UP AND MOVED OFF TO THE E AND NE...IT SEEMS
LIKELY THAT HOT AND RELATIVELY DRY WEATHER WILL BE THE DOMINANT
FEATURE FOR US LATE THIS WEEK AND INTO THE WEEKEND...WITH READINGS IN
THE 95 TO 100 DEGREE RANGE LIKELY.

&&

.AVIATION...
VFR CONDITIONS WILL PERSIST TODAY WITH SOME LOW END HAZY
CONDITIONS...BUT AREA VSBY SHOULD HOLD ABV 6SM. ISO SHRA/TSRA HAVE
DEVELOPED OVER E-CENTRAL/CENTRAL AREAS AND WILL PUSH SW THROUGH LATE
AFTERNOON. VCSH WAS ADDED TO MEI TO COVER THIS AND WILL AMD IF ANY
WILL IMPACT THE SITE. ALL ACTIVITY WILL DIMINISH AROUND SUNSET.
OVERNIGHT...VFR WILL PREVAIL...BUT THERE MAY BE SOME PERIOD WHERE
MVFR VIS MAY EXIST AROUND SUNRISE. ON MON...MAIN FORECAST ISSUE WILL
BE SOME BREEZY N/NE WINDS. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  99  74  95 /   2   1   1   9
MERIDIAN      69  97  70  96 /   5   2   0   9
VICKSBURG     67 100  72  97 /   1   1   1   8
HATTIESBURG   70  97  71  97 /   8   8   7  20
NATCHEZ       69  95  71  94 /   3   4   7  21
GREENVILLE    69 100  72  94 /   2   1   2   4
GREENWOOD     68 100  69  94 /   1   1   2   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

AEG/CME
Hazardous weather outlook, Jun 24, 2:14 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT SUN JUN 24 2012

LAZ024>026-MSZ029>033-037>039-042>066-072>074-251915-
CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
214 PM CDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

HOT CONDITIONS WILL ONCE AGAIN OCCUR ACROSS THE AREA AS HIGHS TOP OUT
BETWEEN 96 AND 99 DEGREES. COMBINING THAT WITH HIGHER HUMIDITY
VALUES...HEAT INDICES WILL AGAIN TOP OUT AROUND 100 DEGREES TO 105
DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

REGUARDING TROPICAL STORM DEBBY...CONSIDERABLE UNCERTAINTY STILL
EXISTS IN THE OVERALL TRACK AND EVOLUTION DURING THE LONG RANGE.
THERE DOES REMAIN SOME POTENTIAL FOR THIS SYSTEM TO IMPACT PORTIONS
OF THE AREA BY LATE WEEK AND INTO THE WEEKEND IF THE SLOW SOLUTIONS
VERIFY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>028-034>036-040-
041-251915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-
214 PM CDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

In the hours before

Special weather statement, Jun 24, 3:48 PM CDT, 2 hours 27 minutes before
MSZ055-242110-
SIMPSON MS-
348 PM CDT SUN JUN 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT SUN JUN 24 2012

...GUSTY THUNDERSTORM MOVING JUST SOUTH OF HARRISVILLE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 4 MILES SOUTHEAST OF HARRISVILLE AT 348 PM CDT...MOVING
SOUTHWEST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3177 9013 3179 9011 3180 9015 3183 9014
      3184 9016 3185 9014 3187 9014 3191 9017
      3193 9017 3204 9007 3194 8989 3176 9002
      3175 9012
TIME...MOT...LOC 2048Z 034DEG 18KT 3192 9004

BYB
Special weather statement, Jun 24, 3:54 PM CDT, 2 hours 21 minutes before
MSZ052-242135-
LAUDERDALE MS-
354 PM CDT SUN JUN 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT SUN JUN 24 2012

...STRONG THUNDERSTORMS MOVING SOUTHWEST DOWN INTERSTATE TWENTY EAST
OF MERIDIAN...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 6 MILES NORTHEAST OF KEWANEE AT 354 PM CDT...MOVING
SOUTHWEST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3230 8842 3223 8848 3222 8860 3232 8874
      3258 8846 3257 8838
TIME...MOT...LOC 2054Z 039DEG 18KT 3249 8840

BYB
Special weather statement, Jun 24, 4:06 PM CDT, 2 hours 9 minutes before
MSZ054-055-062-063-242125-
SIMPSON MS-LINCOLN MS-LAWRENCE MS-COPIAH MS-
406 PM CDT SUN JUN 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUN 24 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING WAS LOCATED OVER OMA AT
406 PM CDT...MOVING SOUTHWEST AT 20 MPH.

PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN LAWRENCE...NORTHEASTERN
LINCOLN AND SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3153 9016 3163 9038 3187 9019 3178 9001
TIME...MOT...LOC 2106Z 030DEG 16KT 3175 9015

BYB
Special weather statement, Jun 24, 5:13 PM CDT, 1 hour 2 minutes before
MSZ057-058-066-242250-
JONES MS-JASPER MS-CLARKE MS-
513 PM CDT SUN JUN 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT SUN JUN 24 2012

...GUSTY THUNDERSTORM MOVING SOUTHWEST JUST EAST OF INTERSTATE 59...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES EAST OF BARNETT AT 512 PM CDT...MOVING SOUTHWEST
AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN CLARKE...SOUTHEASTERN JASPER AND NORTHEASTERN
JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3182 8882 3182 8894 3167 8894 3160 8899
      3174 8922 3211 8886 3200 8869
TIME...MOT...LOC 2212Z 036DEG 24KT 3198 8884

BYB
Special weather statement, Jun 24, 5:57 PM CDT, 18 minutes before
MSZ066-074-242340-
JONES MS-FORREST MS-
557 PM CDT SUN JUN 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SUN JUN 24 2012

...GUSTY THUNDERSTORMS PUSHING SOUTHWEST TOWARDS ELLISVILLE AND
HATTIESBURG...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WERE LOCATED OVER TUCKERS CROSSING AT 557 PM CDT...MOVING SOUTHWEST
AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN FORREST AND JONES COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3134 8935 3135 8945 3143 8945 3143 8940
      3148 8940 3172 8909 3160 8894 3143 8911
      3143 8914 3139 8915 3120 8934
TIME...MOT...LOC 2257Z 044DEG 33KT 3159 8910

BYB
Local storm report, Jun 24, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 NE TOOMSUBA           32.43N 88.49W
06/24/2012                   LAUDERDALE         MS   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ALONG BUTTS ROAD

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:57 PM CDTSpecial Weather StatementJANSmith18 min
Jun 24, 3:40 PM CDTSpecial Weather StatementJANSmith20 min
Jun 24, 3:48 PM CDTSpecial Weather StatementJANSimpson22 min
Jun 24, 3:54 PM CDTSpecial Weather StatementJANLauderdale41 min
Jun 24, 4:03 PM CDTSevere Thunderstorm WarningJANLauderdale36 min
Jun 24, 4:06 PM CDTSpecial Weather StatementJANLawrence19 min
Jun 24, 5:13 PM CDTSpecial Weather StatementJANJasper37 min
Jun 24, 5:57 PM CDTSpecial Weather StatementJANJones43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.